# SDR ASAA2022031837721

- Difficulty date: March 18, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N932AK
- Make and model: Boeing 737-9
- Aircraft serial: 44089
- Aircraft time: 479 hours, 163 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pump
- Part number: 2566M05P04
- Part serial: WYGM9422
- Condition: Leaking
- Location: #1 Engine
- Part time: 474 hours, 162 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAKING UNDERNEATH #1 ENG. STOPPED WITHIN 10 MINUTES. GROUNDED - YES. HAD FLT CREW RUN ENG #1, IDENTIFIED LEAK COMING FROM FUEL PUMP DRAIN. REF B737-9 AMM 71-71-00 REMOVED AND REPLACED W/ NEW FUEL PUMP ASSY REF AMM 73-11-01 AND LEAK CHECK IS GOOD AND GROUND VERIFICATION SUCCESSFUL RAN #1 ENG REF AMM 71-00-00.
